Cart (Loading....) | Create Account
Close category search window

A computational algorithm for large-scale nonlinear time-delay systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Jamshidi, M. ; Dept. of Electrical & Computer Engng., Univ. of New Mexico, Albuquerque, NM, USA ; Wang, C.M.

A hierarchical scheme for the optimal control of large-scale nonlinear time-delay systems is proposed. A linear approximation of the original system is defined about a nominal trajectory. The system is decomposed into N subsystems in such a way that the delay terms as well as interaction terms can be treated as extra inputs to linear nondelay subsystems. A numerical example illustrates this approach.

Published in:

Systems, Man and Cybernetics, IEEE Transactions on  (Volume:SMC-14 ,  Issue: 1 )

Date of Publication:

Jan.-Feb. 1984

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.